# SDR RRXA001066

- Difficulty date: October 11, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 87,201 hours, 28,020 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 561237189
- Part serial: 6417733
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, LIGHTNING STRIKE TO NOSE SECTION.  DURING LIGHTNING STRIKE INSPECTION FOUND RADOME UNSERVICEABLE DUE TO LIGHTNING STRIKE.  REMOVED AND REPLACED RADOME IAW DC-8 MM CHAPTER 53-50-1.
